JournalszaaVol. 9, No. 4pp. 303–312

Travelling Wave Solutions of a Nonlinear Diffusion Equation with Integral Term

  • Lothar von Wolfersdorf

    Technische Universität, Freiberg, Germany
Travelling Wave Solutions of a Nonlinear Diffusion Equation with Integral Term cover
Download PDF

Abstract

Travelling wave solutions with compact support are investigated for a class of nonlinear nonlocal degenerate diffusion equations introduced by T. Nagai and M. Mimura. The problem is reduced to a boundary value problem for an integro-differential equation of second order and in turn to an integral equation with nonnegative kernel. There are given existene proofs for three types of power nonlinearities in case of a general integral term and closed solutions for a simple integral term.

Cite this article

Lothar von Wolfersdorf, Travelling Wave Solutions of a Nonlinear Diffusion Equation with Integral Term. Z. Anal. Anwend. 9 (1990), no. 4, pp. 303–312

DOI 10.4171/ZAA/402